Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How come my boobs feel lik there on fire and i am on mirena as a bc

Answer Question
 
Wlessangl

Asked by Wlessangl at 9:23 PM on Dec. 7, 2009 in Health

Level 1 (3 Credits)
Answers (2)
  • im on mirena to and that hasn't happened to me but i do feel vary pergo with it.. witch i hate so im getting mine takin out in 2 weeks
    Anonymous

    Answer by Anonymous at 9:36 PM on Dec. 7, 2009

  • Seems like a lot of people are complaining about mirena. It's hormonal bc,hormones cause breast tenderness. Maybe change to a non hormonal iud may help.
    Steff107

    Answer by Steff107 at 11:51 PM on Dec. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN